MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281418
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2010, this patient underwent an emergency endovascular treatment for the ruptured abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.Reportedly, the aneurysm size was about 9 cm.On an unknown date, postoperative follow-up, a tendency of migration of the left leg/ipsilateral leg was confirmed.The amount of the migration was unknown.On (b)(6) 2021, follow-up ct scan showed migration of the left leg into the aneurysm sac, resulting in a distal type i endoleak.On (b)(6) 2022, a reintervention was performed.An additional stent graft was implanted into the left distal side.It was reported that the endoleak was fixed.The patient tolerated the procedure.It was reported that the size of the distal left leg at the index procedure may have been undersized, however, the treatment length for the index procedure was unknown.Additionally, no comment was received from the physician regarding the cause of migration.
 
Additional Manufacturer Narrative
The device remains implanted and is not available for investigation.(b)(4).The cause of the device migration is unknown.The treatment length was requested but it was unknown.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and /or require intervention include but are not limited to endoprosthesis migration and endoleak.Additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.Gore recommends that the gore® excluder® aaa endoprosthesis diameter be at least 2 mm larger than the aortic inner diameter (10 ¿ 21% oversizing) and 1 mm larger than the iliac inner diameter (7 ¿ 25% oversizing).The length of the gore® excluder® aaa endoprosthesis should be sufficient to reach from just inferior to the most distal (lowest) major renal artery to non-aneurysmal tissue in the common or external iliac arteries.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff 
9285263030
MDR Report Key13431172
Report Number2953161-2022-01120
Device Sequence Number2045895
Product Code MIH
UDI-Device Identifier00733132610327
UDI-Public00733132610327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2012
Device Model NumberPXT281418
Device Catalogue NumberPXT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/02/2022
Date Device Manufactured10/23/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age78 YR
Patient SexMale